TITLE

Integral Equations of the Linear Sloshing in an Infinite Chute and Their Discretization

AUTHOR(S)
Galanin, Mikhail M.; Nizkaya, Tatiana V.
PUB. DATE
July 2005
SOURCE
Computational Methods in Applied Mathematics;2005, Vol. 5 Issue 3, p259
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563997

 

Related Articles

  • Solution of the transfer equation in a moving medium. Barseghyan, A. G.; Ter-Avetisyan, V. V. // Astronomy Reports;Sep2013, Vol. 57 Issue 9, p686 

    The integral transfer equation for resonance radiation in a semi-infinite medium expanding with a constant velocity gradient is considered. A method for the numerical-analytical solution of this problem is presented, together with an estimation of the associated errors. This method is based on a...

  • Numerical Simulation of Sloshing in 2D Rectangular Tanks Based on the Prediction of Free Surface. Haitao Zhang; Beibei Sun // Mathematical Problems in Engineering;2014, p1 

    A finite difference method for analyzing 2D nonlinear sloshing waves in a tank has been developed based on the potential flow theory. After σ-transformation, the free surface is predicted by the kinematic condition, and nonlinear terms are approximated; the governing equation and boundary...

  • Formal diagonalization of a discrete lax operator and conservation laws and symmetries of dynamical systems. Habibullin, I.; Yangubaeva, M. // Theoretical & Mathematical Physics;Dec2013, Vol. 177 Issue 3, p1655 

    We consider the problem of constructing a formal asymptotic expansion in the spectral parameter for an eigenfunction of a discrete linear operator. We propose a method for constructing an expansion that allows obtaining conservation laws of discrete dynamical systems associated with a given...

  • Recursion operators and conservation laws for discrete Lax equations. Li, Hong-Min; Li, Biao; Li, Yu-Qi // Journal of Mathematical Physics;Apr2012, Vol. 53 Issue 4, p043506 

    In this paper, a method for constructing recursion operator of discrete Lax equations is proposed. To illustrate the method, recursion operators for discrete Boussinesq equation and discrete KdV equation are obtained. Then the recursion operators of continuous Boussinesq equation and KdV...

  • On the wave motion near a submerged sphere between parallel walls: II. notes on convergence. URSELL, F. // Quarterly Journal of Mechanics & Applied Mathematics;1999, Vol. 52 Issue 4, p605 

    In the first part of the present paper the velocity potential was formally expressed as the sum of multipoles placed at the centre of the sphere, and the coefficients C(m, n) in this sum were found to satisfy an infinite system of equations. In the second part of the paper it is now shown that...

  • Free-Vibration Analysis of Liquid-Filled Containers using Meshless Local Petrov-Galerkin Approach. Pal, P. // International Journal on Recent Trends in Engineering & Technolo;May2010, Vol. 3 Issue 5, p1 

    This paper deals with the evaluation of natural frequencies and mode shapes of liquid in two-dimensional liquid-filled prismatic containers. Meshless local Petrov- Galerkin (MLPG) method is used to discretize both the liquid and the structural domain. In the governing equations, pressure for the...

  • KDV6: AN INTEGRABLE SYSTEM. Durrani, I. R. // Bulletin of Pure & Applied Sciences-Physics;Jan-Jun2012, Vol. 31 Issue 1, p89 

    K2S2T [5] recently derived a new 6th -order wave equation KdV6: (∂ 2x + 8ux + 4uxx)(ut + uxxx + 6u2x) = 0, and thereby found a linear problem and an auto-Backlund transformation for it, and conjectured its integrability in the usual sense. We prove this conjecture by constructing an...

  • Multidimensional modal analysis of liquid nonlinear sloshing in right circular cylindrical tank. Yan-sheng Yu; Xing-rui Ma; Ben-li Wang // Applied Mathematics & Mechanics;Aug2007, Vol. 28 Issue 8, p1007 

    The multidimensional modal theory proposed by Faltinsen, et al. (2000) is applied to solve liquid nonlinear free sloshing in right circular cylindrical tank for the first time. After selecting the leading modes and fixing the order of magnitudes based on the Narimanov-Moiseev third order...

  • Integrability criterion in terms of coprime property for the discrete Toda equation. Masataka Kanki; Jun Mada; Tetsuji Tokihiro // Journal of Mathematical Physics;2015, Vol. 56 Issue 2, p1 

    We reformulate the singularity confinement, which is one of the most famous integrability criteria for discrete equations, in terms of the algebraic properties of the general terms of the discrete Toda equation. We show that the coprime property, which has been introduced in our previous paper...

  • A Numerical Algorithm for Solving the Beltrami Equation. Porter, R. Michael; Hirokazu Shimauchi // AIP Conference Proceedings;2015, Vol. 1648 Issue 1, p1 

    We present a simple and direct method for solving the Beltrami equation ∂f/∂z = μ ∂f/∂z for a quasiconformal self-mapping of planar disk without approximating singular integrals or infinite series. Given a triangulation of the disk, it is a simple matter to discretize...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics